# SDR AALA202408270582

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,137 hours, 38,791 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL ODOR EMITTED IN AFT GALLEY.  ODOR NOTICED AFTER HEARING WHAT SOUNDED LIKE A LARGE CHUNK OF ICE MOVE THROUGH THE CHILLER REPORTED BY FLIGHT ATTENDANT. WHILE MAINTENANCE WAS ATTEMPTING TO OPERATE THE AFT GALLEY CHILLER A FAULT MESSAGE DISPLAYED AND THEY WERE UNABLE TO GET IT TO OPERATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
